Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Unitary Whitehead group of cyclic groups


Author: Man Keung Siu
Journal: Bull. Amer. Math. Soc. 79 (1973), 92-95
MSC (1970): Primary 15A63, 18F25
DOI: https://doi.org/10.1090/S0002-9904-1973-13107-6
MathSciNet review: 0320115
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, Algebraic K-theory, Benjamin, New York, 1968. MR 40 # 2736. MR 249491
  • 2. H. Bass, Unitary algebraic K-theory, Columbia University, New York, 1972 (preprint). MR 249491
  • 3. H. Bass, L, Columbia University, New York (to appear).
  • 4. H. Bass, Clifford algebras and spinor norms over a commutative ring, Columbia University, New York, 1972 (preprint). MR 360645
  • 5. R. Lee, Computation of Wall groups, Topology 10 (1971), 149-176. MR 43 # 3272. MR 277539
  • 6. M. K. Siu, Computation of unitary Whitehead group of cyclic groups, Dissertation, Columbia University, New York, 1972. MR 320115
  • 7. C. T. C. Wall, Surgery of compact manifolds, Academic Press, New York, 1971. MR 431216

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 15A63, 18F25

Retrieve articles in all journals with MSC (1970): 15A63, 18F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13107-6

American Mathematical Society